Alert archive / California / Gale Warnings in 2024
Gale Warning 67, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Dec 28, 2024, 2:49 AM PST. It took effect at Dec 28, 2024, 9:00 PM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2024, 2:49 AM PST (10:49 UTC)
- In effect from
- Dec 28, 2024, 9:00 PM PST
- Expired
- Dec 29, 2024, 2:50 AM PST
- In force
- 6 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
553 WHUS76 KEKA 281049 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 249 AM PST Sat Dec 28 2024 PZZ450-475-281900- /O.CON.KEKA.SC.Y.0143.000000T0000Z-241229T0500Z/ /O.UPG.KEKA.GL.A.0038.241229T0500Z-241229T1500Z/ /O.NEW.KEKA.GL.W.0067.241229T0500Z-241229T1100Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 249 AM PST Sat Dec 28 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST SUNDAY... * WHAT...For the Gale Warning, south winds 25 to 30 kt with gusts up to 40 kt and seas 16 to 18 feet expected. For the Small Craft Advisory, south winds 15 to 25 kt with gusts up to 30 kt and seas 14 to 18 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 9 PM this evening to 3 AM PST Sunday. For the Small Craft Advisory, until 9 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-281900- /O.CON.KEKA.SC.Y.0143.000000T0000Z-241229T0500Z/ /O.UPG.KEKA.GL.A.0038.241229T0500Z-241229T1500Z/ /O.NEW.KEKA.GL.W.0067.241229T0500Z-241229T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 249 AM PST Sat Dec 28 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST SUNDAY... * WHAT...For the Gale Warning, south winds 25 to 35 kt with gusts up to 45 kt and seas 17 to 19 feet expected. For the Small Craft Advisory, south winds 15 to 25 kt with gusts up to 30 kt and seas 15 to 17 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 9 PM this evening to 3 AM PST Sunday. For the Small Craft Advisory, until 9 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-281900- /O.CON.KEKA.SC.Y.0143.000000T0000Z-241230T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 249 AM PST Sat Dec 28 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY... * WHAT...Southwest winds 20 to 30 kt with gusts up to 45 kt and seas 13 to 18 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
308 WHUS76 KEKA 281621 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 821 AM PST Sat Dec 28 2024 PZZ450-475-290030- /O.CON.KEKA.SC.Y.0143.000000T0000Z-241229T0500Z/ /O.CON.KEKA.GL.W.0067.241229T0500Z-241229T1100Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 821 AM PST Sat Dec 28 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST SUNDAY... * WHAT...For the Gale Warning, south winds 25 to 30 kt with gusts up to 40 kt and seas 16 to 18 feet expected. For the Small Craft Advisory, south winds 10 to 20 kt with gusts up to 25 kt and seas 14 to 18 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 9 PM this evening to 3 AM PST Sunday. For the Small Craft Advisory, until 9 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-290030- /O.CON.KEKA.SC.Y.0143.000000T0000Z-241229T0500Z/ /O.CON.KEKA.GL.W.0067.241229T0500Z-241229T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 821 AM PST Sat Dec 28 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST SUNDAY... * WHAT...For the Gale Warning, south winds 25 to 35 kt with gusts up to 45 kt and seas 17 to 19 feet expected. For the Small Craft Advisory, seas 15 to 17 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 9 PM this evening to 3 AM PST Sunday. For the Small Craft Advisory, until 9 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-290030- /O.CON.KEKA.SC.Y.0143.000000T0000Z-241230T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 821 AM PST Sat Dec 28 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY... * WHAT...Southwest winds 20 to 30 kt with gusts up to 45 kt and seas 13 to 18 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
700 WHUS76 KEKA 282224 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 224 PM PST Sat Dec 28 2024 PZZ455-290630- /O.EXT.KEKA.SC.Y.0143.000000T0000Z-241229T0800Z/ /O.EXB.KEKA.GL.W.0067.241229T0800Z-241229T1400Z/ Cape Mendocino to Pt Arena out 10 nm- 224 PM PST Sat Dec 28 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM PST SUNDAY... * WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts up to 45 kt and seas 13 to 18 feet expected. For the Small Craft Advisory, south winds 15 to 25 kt with gusts up to 35 kt and seas 13 to 18 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...For the Gale Warning, from midnight tonight to 6 AM PST Sunday. For the Small Craft Advisory, until midnight PST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-475-290630- /O.CON.KEKA.SC.Y.0143.000000T0000Z-241229T0500Z/ /O.EXT.KEKA.GL.W.0067.241229T0500Z-241229T1400Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 224 PM PST Sat Dec 28 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 6 AM PST SUNDAY... * WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts up to 40 kt and seas 15 to 18 feet expected. For the Small Craft Advisory, south winds 15 to 25 kt with gusts up to 30 kt and seas 14 to 18 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 9 PM this evening to 6 AM PST Sunday. For the Small Craft Advisory, until 9 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-290630- /O.CON.KEKA.SC.Y.0143.000000T0000Z-241229T0500Z/ /O.EXT.KEKA.GL.W.0067.241229T0500Z-241229T1400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 224 PM PST Sat Dec 28 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 6 AM PST SUNDAY... * WHAT...For the Gale Warning, southwest winds 25 to 35 kt with gusts up to 45 kt and seas 15 to 18 feet expected. For the Small Craft Advisory, south winds 15 to 25 kt with gusts up to 40 kt and seas 15 to 17 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 9 PM this evening to 6 AM PST Sunday. For the Small Craft Advisory, until 9 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
719 WHUS76 KEKA 290427 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 827 PM PST Sat Dec 28 2024 PZZ450-475-291230- /O.CON.KEKA.SC.Y.0143.000000T0000Z-241229T0500Z/ /O.CON.KEKA.GL.W.0067.241229T0500Z-241229T1400Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 827 PM PST Sat Dec 28 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY... * WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts up to 40 kt and seas 16 to 20 feet expected. For the Small Craft Advisory, south winds 20 to 25 kt with gusts up to 30 kt and seas 18 to 20 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, until 6 AM PST Sunday. For the Small Craft Advisory, until 9 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-291230- /O.CON.KEKA.SC.Y.0143.000000T0000Z-241229T0500Z/ /O.CON.KEKA.GL.W.0067.241229T0500Z-241229T1400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 827 PM PST Sat Dec 28 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY... * WHAT...For the Gale Warning, southwest winds 25 to 35 kt with gusts up to 45 kt and seas 16 to 19 feet expected. For the Small Craft Advisory, south winds 20 to 25 kt with gusts up to 40 kt and seas around 20 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, until 6 AM PST Sunday. For the Small Craft Advisory, until 9 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-291230- /O.CON.KEKA.SC.Y.0143.000000T0000Z-241229T0800Z/ /O.CON.KEKA.GL.W.0067.241229T0800Z-241229T1400Z/ Cape Mendocino to Pt Arena out 10 nm- 827 PM PST Sat Dec 28 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM PST SUNDAY... * WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts up to 45 kt and seas 15 to 19 feet expected. For the Small Craft Advisory, south winds 15 to 25 kt with gusts up to 35 kt and seas 15 to 20 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...For the Gale Warning, from midnight tonight to 6 AM PST Sunday. For the Small Craft Advisory, until midnight PST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
270 WHUS76 KEKA 291050 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 250 AM PST Sun Dec 29 2024 PZZ450-455-470-475-291900- /O.CAN.KEKA.GL.W.0067.000000T0000Z-241229T1400Z/ /O.NEW.KEKA.SC.Y.0144.241229T1050Z-241230T1100Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 250 AM PST Sun Dec 29 2024 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST MONDAY... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 12 to 17 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm, Cape Mendocino to Pt Arena out 10 nm, Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Dec 27, 3:13 PM PST, 11 hours 36 minutes earlier.
Area forecast discussion, Dec 27, 3:13 PM PST, 11 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Eureka CA
313 PM PST Fri Dec 27 2024
.SYNOPSIS...Two more weather systems will bring periods of
moderate to heavy rain and a slight risk for minor flooding
through this weekend. Gusty southerly winds will increase again
tonight but stronger southerly winds are expected Saturday night.
Drier weather, colder morning temperatures and valley fog are
expected on Monday.
&&
.DISCUSSION...A warm front approaching this area this afternoon
will bring rain to the area late this afternoon and evening. This
is expected to bring some rain and wind to the area through early
Saturday morning before it pushes back north. Currently this is
not expected to push rain much south of Willits. During the day on
Saturday this is expected to push back north into Del Norte or
northern Humboldt county. This will bring a break in the rain for
areas south of this. Areas north of Willits are expected to see 1
to 3 inches of rain tonight and early Saturday. Some of the
highest peaks may see over 4 inches. Southern Mendocino and Lake
counties will see amounts less than a quarter inch in southeast
Lake county and nearly an inch along the southern Mendocino coast.
This system is expected to bring another round of wind as well,
but gusts in the exposed areas of Humboldt and Del Norte counties
are only expected to reach to around 35 to 40 mph. With this
weakly forced system the terrain affects may be increased with the
south slopes seeing significantly more rainfall than areas to the
north of mountains such as Humboldt Bay and the Eel River delta.
Saturday night into early Sunday the last cold front of this
series of weather systems is expected to move through. There may
not be much of a break between the previous warm front font and
this front in northern Humboldt and Del Norte counties. This will
increase the threat for flooding of small streams so have issued a
flood watch. This cold front is also expected to bring another
round of strong winds as an area of deepening low pressure moves
towards the area from the southwest and into southern Oregon. The
snow levels are expected to remain high through much of this
system before falling on Sunday afternoon. This will be after most
of the precip has fallen so for now am not expecting to see much
snow at the lower elevations. This will need to be watched in case
the cold air moves in earlier.
High pressure builds into the area starting on Monday. This will
bring clearing skies and chilly temperatures. The valleys will
likely see widespread fog and some of this may be dense. In the
northern areas with more narrow valleys it may take some time for
them to clear keeping temperatures cool, possibly in the 30s in
some of the valleys. Widespread fog is likely again Tuesday
morning. Wednesday and later in the week it is possible some
weaker weather systems will bring some light rain to the northern
portions of the area, but at this point any rainfall looks fairly
minor. MKK
&&
.AVIATION...Afternoon satellite continued to show multi-
diverse/multi-level clouds moving across the region. However, Cigs
and Vis have frequently remained in MVFR...so airport impacts
were mostly minimal. Post-frontal rains diminished by mid-morning
as well as gusty winds. Weather conditions will become more
compound through evening as another frontal disturbance approaches
the North Coast. As previously mentioned, low level windshear
(LLWS) potential could have a significant effect on the coastal
airports, and will increase by late afternoon/early evening. By
21z today, southerly gusty winds increased at CEC. In the evening,
copious rain amounts (lasting through the weekend) can be
expected with conditions occasionally dipping into
IFR...especially at CEC. /TA
&&
.MARINE...The last in a series of storm systems will move through
the waters over the next couple of days as a persistent
atmospheric river brings rain to the region. Winds are currently
increasing ahead of the first push of moisture with near gale
conditions expected in the northern waters overnight. As the front
drifts south, winds will decrease markedly Saturday morning and
through the day Saturday. During this time, westerly swells will
remain elevated with seas running 15 to 19 feet across the waters,
highest in the extreme northern reaches of the zones.
The next period of note will be in advance of the final wave of the
atmospheric river Saturday night. Winds will increase back out of
the south as the stalled front moves back north as a warm front
Saturday evening. Gales are likely to develop in the northern waters
and possibly into the southern outer waters with very steep seas
developing overnight. A gale watch has been raised to cover this
potential and will need to be upgraded later tonight if the forecast
remains consistent. On Sunday morning the final cold front of this
system will sweep through the waters bringing an end to the active
weather we have seen over the last 7-10 days. Waves will gradually
subside into Monday.
Less active weather is anticipated for next week with lower seas and
lighter winds through the entire week. The only main concern is a
weak system that could enhance the southerly winds around mid week
with small craft conditions possible. /RPA
&&
.HYDROLOGY...Another round of rain is expected tonight. The
rivers are currently falling, but will come up again tonight. Not
much rain is expected to make it down into the Russian River basin
so additional flooding is not expected with this next system. In
the north there are expected to be some rises on the rivers and
the Mad River near Arcata is expected to return to monitor stage.
The Eel River is expected to remain near or above monitor stage as
well. The cold front pushes through Saturday night into Sunday
morning. The rainfall amounts with this don't look particularly
heavy, but in areas of Del Norte and northern Humboldt counties
there may not be much of a break between weather systems and this
could cause some flooding. So have issued an areal flood watch for
the small streams and low lying areas. The Smith river and the
Klamath river are both expected to be above monitor stage, but
flooding is not expected. The Smith River basin is expected to see
the shortest break between systems and is most likely to see
minor flooding. MKK
&&
.BEACH HAZARDS...Westerly swells continue to move through the
waters at 14 to 17 feet at 15 to 17 seconds. This is resulting in
large breakers in the 16 to 20 foot range. Though these are fairly
big breaking waves, they are still below our advisory criteria
and no high surf advisories are currently anticipated through the
weekend. Beachgoers are still encouraged to take great caution if
visiting the beach this weekend. /RPA
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Flood Watch from Saturday afternoon through Sunday
afternoon for CAZ101-102-105.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 9 PM PST Saturday for PZZ450-475.
Gale Watch from Saturday evening through Sunday morning for
PZZ450-470-475.
Small Craft Advisory until 3 AM PST Monday for PZZ455.
Hazardous Seas Warning until 3 PM PST this afternoon for
PZZ470.
Small Craft Advisory until 9 PM PST Saturday for PZZ470.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 2:21 AM PST | High Surf Advisory | EKA | Del Norte, Humboldt, Mendocino | 19 hr |
| Dec 28, 2:58 AM PST | High Wind Warning | EKA | Del Norte | 24 hr |
| Dec 28, 2:58 AM PST | Wind Advisory | EKA | Del Norte, Humboldt, Mendocino | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.